# SDR SWAA2024110548370

- Difficulty date: October 14, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 44,345 hours, 27,209 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241BF IS DELAMINATED AND HAS PLACARDS MISSING<[01] PASSENGER CABIN FLOOR PANEL 241BF; WITH DELAMINATION AND MISSING PLACARDS; WAS REPLACED WITH A NEWLY FABRICATED PANEL THAT INCLUDES ALL OF THE APPLICABLE PLACARDS; ALL OF THE WORK WAS PERFORMED IAW SRM 53-00-50-2R-0 AND DRAWING 144A5810 SHEET 189.;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
